# SDR AT9900526

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 290-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FUSELAGE SKIN CREASE 60.0 BY 1.5 BY .030 AT BS 290 - 350 BETWEEN L-22L AND L-23L.  REMOVED AND REPLACED SKIN IAW TIMCO RES NR 06046, EO NR 1180 AND SRM 53-40 FIG 15D.
